# SDR AUS20020962

- Difficulty date: August 20, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 6321 · Main Rotor Brake
- Part: Pressure Switch
- Part number: 223414
- Condition: Failed
- Location: Main Rotor Brake
- Part time: 6,480 cycles
- Component: Main Rotor Brake
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) ROTOR BRAKE PRESSURE SWITCH FAILED INTERNALLY.
